MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Codes Contamination (1120); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sensor wire expired april 2025.It was used in the patient after expiration date.There were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1801 captures the reportable event of sterility compromised.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22171966
Report Number2124215-2025-37807
Device Sequence Number21132128
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Catalogue NumberM0066703080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Initial Report FDA Received Date06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown